| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: brazil.The customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.
Event or Problem Description
It was reported that there was a fracture with the instrument.Attempts have been made and there is no further information at this time.
Additional Manufacturer Narrative
(b)(4).Updated: b4, b5, d2, e1, e2, e3, g3, h1, h2, h11.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was further reported that the tip fractured during the surgical procedure.There was an immediate exchange with another that was in the instruments tray for the conclusion of the procedure.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g6, h2, h3, h4, h6, h11.Visual examination of the provided photos identified that the device is fractured at the tip near the screw portion.As no product was returned or additional pictures provided; further visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is confirmed through provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.